Oklahoma, 2006Drought in Oklahoma, May 1 to 31, 2006
May 1 to 31, 2006 · NWS OUN · 48 events in 48 counties and zones
48 drought, as filed by the National Weather Service.
Every event with a place to put it; 48 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- $500,000
- Events
- 48
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Apr 30, 8:57 PM CST, 3 hours 3 minutes earlier.
Area forecast discussion, Apr 30, 8:57 PM CST, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
957 PM CDT SUN APR 30 2006
.UPDATE...REMOVED MENTION OF PRECIPITATION FOR THE REST OF
TONIGHT. OUTFLOW BOUNDARY LIES FROM STROUD TO GUTHRIE AND WEST
UNTIL INTERSECTING COLD FRONT WEST OF KINGFISHER. ALTHOUGH
DEVELOPING LOW LEVEL JET WILL ALIGN PERPENDICULAR TO THE
BOUNDARY...ATMOSPHERE SHOULD REMAIN STABLE IN WAKE OF UPPER LOW
NOW IN FAR NORTHEAST OKLAHOMA. REGIONAL SOUNDINGS ALSO SHOW
RELATIVELY DRY LOW LEVELS...SUCH THAT INHIBITION WILL CONTINUE TO
INCREASE RAPIDLY WITH LOW LEVEL COOLING.
ALTHOUGH FOG DID NOT FORM SUNDAY MORNING...FEEL THERE WILL BE A
CHANCE FOR PATCHY SHALLOW FOG IN KAY...GRANT COUNTIES WHICH
RECEIVED ADDITIONAL RAIN AND HAIL TODAY. WINDS WILL AGAIN BE LIGHT
AND IN A MORE FAVORABLE NORTHEASTERLY DIRECTION OPPOSED TO THE
DOWNSLOPE WIND OF LAST NIGHT.
ALSO ADJUSTED TEMPERATURES SOMEWHAT...BASED ON DEWPOINTS WHICH ARE
TRENDING A FEW DEGREES UNDER THE PREVIOUS FORECAST. ESPECIALLY
TRUE IN SOUTHWEST OK/FAR WESTERN NORTH TEXAS...WHERE DRYLINE IS
FORECAST TO REMAIN IN PLACE THROUGH MORNING. LATEST GUIDANCE
SUGGESTS A RIBBON OF DRY AND VERY WARM AIR WILL MOVE
EASTWARD...ALONG AND SOUTH OF THE STALLED FRONTAL BOUNDARY MONDAY.
THEREFORE...ADJUSTED TEMPERATURES UP A FEW DEGREES ALONG THE RED
RIVER...AND ADJUSTED DOWN A FEW DEGREES BEHIND THE FRONT IN
NORTHWEST OKLAHOMA. ADDED SLIGHT CHANCE FOR THUNDER IN THE
NORTHWEST MONDAY MORNING...WHERE MID LEVEL FRONTOGENESIS AHEAD OF
NEXT SHORTWAVE TROUGH WILL CONTRIBUTE TO ELEVATED INSTABILITY. NO
CHANGES TO THE AFTERNOON PERIOD...AS BEST CHANCE FOR THUNDER STILL
EXPECTED ALONG THE FRONT IN REGION OF COOLER MID LEVEL TEMPS AND
GREATER LOW LEVEL MOISTURE JUST EAST/NORTHEAST OF OKLAHOMA CITY.
&&
BURKE
&&
.PREV DISCUSSION... (ISSUED 208 PM CDT SUN APR 30 2006)
DISCUSSION...
THIS WEEKS WEATHER WILL BE INFLUENCED BY FAST MOVING WAVES ACROSS
THE NORTHERN ROCKIES AND NORTHERN PLAINS. THIS SHOULD PROVIDE
OKLAHOMA WITH SUFFICIENT LIFT IN A RESIDENT MOIST BOUNDARY LAYER AND
DRIVE SEVERAL FRONTS INTO THE STATE, BUT NOT TOO FAR TO THE SOUTH.
THIS IS THE REASON FOR A MENTION OF RAIN IN MOST PARTS OF THE STATE
FROM MONDAY AFTERNOON THROUGH AT LEAST THURSDAY.
A WEAK UPPER WAVE AND ASSOCIATE FRONT SHOULD APPROACH OK MIDDAY
MONDAY. THIS WEAK FRONT MAY ONLY MAKE IT INTO THE NORTHWEST 1/3 OF
THE STATE, BUT WILL PROVIDE A FOCUS FOR SHOWERS/STORMS LATER MONDAY
AFTERNOON AND EVENING. AFTER THE PASSAGE OF THIS WAVE A STRONGER
WAVE IS FORECAST TO TRACK ACROSS THE CENTRAL PLAINS LATE TUESDAY
PROVIDING THE SOUTHERN PLAINS WITH WEAK, BUT SUFFICIENT LIFT TO
GENERATE MORE SHOWERS/STORMS DEPENDING ON WHERE MONDAYS BOUNDARY
LAY. ALTHOUGH MID-LEVEL FLOW OVER NM-TX PAHANDLE WILL NOT BE STRONG,
THERE MAY BE A WEAK DRYLINE LATE TUESDAY WEST OF OK. STORMS COULD
MOVE INTO WESTERN OK LATE TUESDAY FROM THIS BOUNDARY, BUT A STRONGER
FRONT FOLLOWING IN THE WAKE OF THIS UPPER WAVE WEDNESDAY WILL
PROVIDE A MORE SYNOPTIC FOCUS FOR RAIN WEDNESDAY AND THURSDAY. THIS
BOUNDARY IS NOT EXPECTED TO COMPLETELY MOVE OUT OF OK, SO THE
MOISTURE AND LOW-LEVEL CONVERGENCE SHOULD PERSIST THROUGH THURSDAY.
IF THE LONG WAVE TROUGH MOVES EAST AFTER THIS FRIDAY AND SATURDAY
WOULD BE THE DAYS WITH THE LOWEST OR NO PROBABILITY OF RAIN.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 53 84 57 84 / 10 20 20 20
HOBART OK 51 85 56 86 / 10 10 10 30
WICHITA FALLS TX 52 91 59 87 / 10 20 20 20
GAGE OK 47 77 54 85 / 10 20 10 30
PONCA CITY OK 51 78 56 83 / 10 30 20 20
DURANT OK 54 86 62 86 / 10 20 30 20
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&
09/JAMES
Hazardous weather outlook, Apr 30, 8:40 PM CST, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
940 PM CDT SUN APR 30 2006
OKZ004>048-050>052-TXZ083>090-011300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
940 PM CDT SUN APR 30 2006
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...REST OF TONIGHT...
THUNDERSTORM OUTLOOK...
NO SEVERE THUNDERSTORMS ARE EXPECTED.
DISCUSSION...
NO ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED OVER WESTERN
NORTH TEXAS AND THE WESTERN TWO-THIRDS OF OKLAHOMA. A SMALL BUT
POWERFUL UPPER LEVEL DISTURBANCE WILL MOVE SOUTHEASTWARD THROUGH
NORTHEAST OKLAHOMA AND INTO ARKANSAS OVER NIGHT. DUE TO LARGE SCALE
ATMOSPHERIC SINKING MOTION IN ITS WAKE...ALONG WITH COOLING
TEMPERATURES IN THE LOWER LEVELS OF THE ATMOSPHERE...THE CHANCES FOR
ADDITIONAL THUNDERSTORM DEVELOPMENT IS QUITE LOW.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY MAY 1.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...LESS THAN 10 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...0 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THUNDERSTORM OUTLOOK...
AN AREA OF SURFACE LOW PRESSURE IS EXPECTED TO DEVELOP ACROSS THE
OKLAHOMA AND TEXAS PANHANDLES ON MONDAY...WITH SOUTH WINDS TO ITS
EAST ALLOWING A MODEST INCREASE IN LOW-LEVEL MOISTURE. THIS MOISTURE
IS EXPECTED TO COLLECT NEAR A WEAK AND SLOW MOVING COLD FRONT...
WHICH WILL EXTEND FROM WESTERN NORTH TEXAS...NORTHEASTWARD THROUGH
CENTRAL OKLAHOMA MONDAY AFTERNOON. WITH ANOTHER MID-LEVEL
DISTURBANCE EXPECTED TO MOVE OVER THE REGION MONDAY AFTERNOON AND
EVENING...SUFFICIENT INSTABILITY AND FAVORABLE WIND FIELDS WILL BE
IN PLACE FOR A FEW SEVERE THUNDERSTORMS NEAR AND SOUTHEAST OF THIS
FRONT. THE BEST CHANCES FOR STRONG TO SEVERE THUNDERSTORMS WILL BE
NEAR AND EAST OF THE INTERSTATE 44 CORRIDOR.
THUNDERSTORM CHANCES CONTINUE ACROSS OKLAHOMA AND WESTERN NORTH
TEXAS THROUGH MUCH OF THE WEEK AS THE UPPER LEVEL STORM TRACK
REMAINS CLOSE TO THE SOUTHERN PLAINS...AND MULTIPLE SURFACE FRONTS
MOVE INTO THE AREA. INSTABILITY AND WIND FIELDS WILL ALSO REMAIN
FAVORABLE FOR SEVERE THUNDERSTORMS MOST DAYS.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
MONDAY.
11In the hours before
Local storm report, Apr 30, 6:26 PM CST, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
726 PM CDT SUN APR 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM HAIL NEWKIRK 36.88N 97.06W
04/30/2006 E0.75 INCH KAY OK CO-OP OBSERVER
&&
JLPSpecial weather statement, Apr 30, 6:36 PM CST, 5 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
736 PM CDT SUN APR 30 2006
OKZ008-010100-
KAY OK-
736 PM CDT SUN APR 30 2006
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR KAY COUNTY.
A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTH OF KAW LAKE AND
ANOTHER 6 MILES WEST OF NEWKIRK AT 736 PM CDT...MOVING EAST AT
35 MPH. SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE
ANTICIPATED AT THIS TIME. HOWEVER...HAIL UP TO THE SIZE OF DIMES AND
HEAVY RAIN CAN BE EXPECTED.
Local storm report, Apr 30, 10:00 PM CST, 2 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORMAN OK
1100 PM CDT SUN APR 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND GST BRAMAN 36.92N 97.33W
04/30/2006 E60.00 MPH KAY OK CO-OP OBSERVER
0515 PM HAIL 2 E BLACKWELL 36.80N 97.25W
04/30/2006 E0.75 INCH KAY OK CO-OP OBSERVER
0530 PM HAIL PONCA CITY 36.71N 97.09W
04/30/2006 E0.75 INCH KAY OK LAW ENFORCEMENT
0533 PM TSTM WND GST KILDARE 36.81N 97.05W
04/30/2006 E60.00 MPH KAY OK PUBLIC
0533 PM HAIL KILDARE 36.81N 97.05W
04/30/2006 E0.88 INCH KAY OK PUBLIC
0540 PM HAIL MEDFORD 36.81N 97.73W
04/30/2006 E1.00 INCH GRANT OK LAW ENFORCEMENT
0637 PM HAIL 7 S PONCA CITY 36.61N 97.09W
04/30/2006 E0.75 INCH KAY OK PUBLIC
REPORTED ON THE WHITE EAGLE INDIAN RESERVATION.
0717 PM HAIL NEWKIRK 36.88N 97.06W
04/30/2006 E0.75 INCH KAY OK CO-OP OBSERVER
&&
BURKEDrought, Harper
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Harper forecast zone
- Crop damage
- $500,000
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 36.789, -99.667 (the zone’s center; the record gives no point)
Despite some much needed rain, drought conditions remained severe to extreme (D2-D3) across the western half of Oklahoma for the month of May. The worse conditions shifted into western Oklahoma. The dry conditions continued to cause strain on water supplies and agricultural entities. Several towns had instigated volunteer water rationing programs, mainly asking citizens to reduce outdoor watering activities.The agricultural community continued to be hit hard by the dry conditions with farm ponds drying up and crops being damaged. With harvest of the winter wheat crop beginning in May, many were still estimating that the 2006 wheat crop will be the worst since the 1950s. Many farmers had already declared fields of wheat as total losses. The damage to the crops not only had an impact on the farmers but those businesses that supplement this activity were hard hit, such as area grain elevators. Pasture for feeding livestock also continued to be in short supply due to the dry conditions causing farmers and ranchers to buy additional food or forcing them to sell part or all of their livestock herds.
Drought, Alfalfa
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Alfalfa forecast zone
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 36.731, -98.324 (the zone’s center; the record gives no point)
Drought, Atoka
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Atoka forecast zone
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 34.374, -96.038 (the zone’s center; the record gives no point)
Drought, Beckham
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Beckham forecast zone
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 35.269, -99.682 (the zone’s center; the record gives no point)
Drought, Blaine
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Blaine forecast zone
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 35.875, -98.433 (the zone’s center; the record gives no point)
Drought, Bryan
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Bryan forecast zone
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 33.962, -96.260 (the zone’s center; the record gives no point)
Drought, Caddo
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Caddo forecast zone
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 35.174, -98.375 (the zone’s center; the record gives no point)
Drought, Canadian
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Canadian forecast zone
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 35.542, -97.982 (the zone’s center; the record gives no point)
Drought, Carter
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Carter forecast zone
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 34.251, -97.286 (the zone’s center; the record gives no point)
Drought, Cleveland
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Cleveland forecast zone
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 35.203, -97.326 (the zone’s center; the record gives no point)
Drought, Coal
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Coal forecast zone
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 34.588, -96.298 (the zone’s center; the record gives no point)
Drought, Comanche
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Comanche forecast zone
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 34.662, -98.472 (the zone’s center; the record gives no point)
Drought, Cotton
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Cotton forecast zone
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 34.290, -98.372 (the zone’s center; the record gives no point)
Drought, Custer
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Custer forecast zone
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 35.639, -99.001 (the zone’s center; the record gives no point)
Drought, Dewey
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Dewey forecast zone
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 35.988, -99.008 (the zone’s center; the record gives no point)
Drought, Ellis
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Ellis forecast zone
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 36.218, -99.755 (the zone’s center; the record gives no point)
Drought, Garfield
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Garfield forecast zone
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 36.379, -97.783 (the zone’s center; the record gives no point)
Drought, Garvin
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Garvin forecast zone
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 34.705, -97.309 (the zone’s center; the record gives no point)
Drought, Grady
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Grady forecast zone
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 35.017, -97.884 (the zone’s center; the record gives no point)
Drought, Grant
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Grant forecast zone
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 36.796, -97.786 (the zone’s center; the record gives no point)
Drought, Greer
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Greer forecast zone
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 34.936, -99.561 (the zone’s center; the record gives no point)
Drought, Harmon
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Harmon forecast zone
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 34.744, -99.846 (the zone’s center; the record gives no point)
Drought, Hughes
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Hughes forecast zone
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 35.048, -96.250 (the zone’s center; the record gives no point)
Drought, Jackson
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Jackson forecast zone
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 34.588, -99.415 (the zone’s center; the record gives no point)
Drought, Jefferson
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Jefferson forecast zone
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 34.111, -97.836 (the zone’s center; the record gives no point)
Drought, Johnston
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Johnston forecast zone
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 34.317, -96.661 (the zone’s center; the record gives no point)
Drought, Kay
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Kay forecast zone
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 36.818, -97.144 (the zone’s center; the record gives no point)
Drought, Kingfisher
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Kingfisher forecast zone
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 35.945, -97.942 (the zone’s center; the record gives no point)
Drought, Kiowa
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Kiowa forecast zone
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 34.916, -98.981 (the zone’s center; the record gives no point)
Drought, Lincoln
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Lincoln forecast zone
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 35.703, -96.881 (the zone’s center; the record gives no point)
Drought, Logan
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Logan forecast zone
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 35.919, -97.443 (the zone’s center; the record gives no point)
Drought, Love
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Love forecast zone
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 33.950, -97.244 (the zone’s center; the record gives no point)
Drought, Major
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Major forecast zone
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 36.312, -98.536 (the zone’s center; the record gives no point)
Drought, Marshall
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Marshall forecast zone
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 34.025, -96.769 (the zone’s center; the record gives no point)
Drought, McClain
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- McClain forecast zone
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 35.009, -97.444 (the zone’s center; the record gives no point)
Drought, Murray
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Murray forecast zone
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 34.482, -97.068 (the zone’s center; the record gives no point)
Drought, Noble
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Noble forecast zone
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 36.389, -97.230 (the zone’s center; the record gives no point)
Drought, Oklahoma
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Oklahoma forecast zone
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 35.552, -97.407 (the zone’s center; the record gives no point)
Drought, Payne
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Payne forecast zone
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 36.077, -96.976 (the zone’s center; the record gives no point)
Drought, Pontotoc
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Pontotoc forecast zone
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 34.728, -96.684 (the zone’s center; the record gives no point)
Drought, Pottawatomie
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Pottawatomie forecast zone
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 35.207, -96.948 (the zone’s center; the record gives no point)
Drought, Roger Mills
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Roger Mills forecast zone
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 35.688, -99.696 (the zone’s center; the record gives no point)
Drought, Seminole
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Seminole forecast zone
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 35.168, -96.615 (the zone’s center; the record gives no point)
Drought, Stephens
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Stephens forecast zone
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 34.486, -97.851 (the zone’s center; the record gives no point)
Drought, Tillman
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Tillman forecast zone
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 34.373, -98.924 (the zone’s center; the record gives no point)
Drought, Washita
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Washita forecast zone
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 35.290, -98.992 (the zone’s center; the record gives no point)
Drought, Woods
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Woods forecast zone
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 36.767, -98.865 (the zone’s center; the record gives no point)
Drought, Woodward
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Woodward forecast zone
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 36.423, -99.265 (the zone’s center; the record gives no point)
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Texas, May 1 to 8, 2006$100 million · 1.75 in hail · 42 events
- Wildfire in Michigan, May 1, 2006$250,000 · 1 event
- Flood in Nevada, May 1 to 31, 2006$50,000 · 1 event
- Drought in Oklahoma, May 1 to 10, 200625 events
- Drought in Colorado, May 1 to 31, 200621 events
- Hail in Oklahoma, May 1 to 2, 20062.75 in hail · 20 events
- Drought in Texas, May 1 to 31, 200615 events
- Drought in Texas, May 1 to 31, 200612 events
- Drought in Texas, May 1 to 31, 20068 events
- Drought in Arkansas, May 1 to 10, 20067 events
- Drought in Utah, May 1 to 31, 20067 events
- Damaging Wind in Illinois, May 1, 2006$2,000 · 57 kt wind · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5508235, 5508236, 5508237, 5508238, 5508239, 5508240, 5508241, 5508242, 5508243, 5508244, 5508245, 5508246, 5508247, 5508248, 5508249, 5508250, 5508251, 5508252, 5508253, 5508254, 5508255, 5508256, 5508257, 5508258, 5508259, 5508260, 5508261, 5508262, 5508263, 5508264, 5508265, 5508372, 5508373, 5508374, 5508375, 5508376, 5508377, 5508378, 5508379, 5508380, and more.